Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 43, Number 2

All articles in this issue are freely accessible.

On the optimal design of trusses under one loading condition
Robert Levy.
Quart. Appl. Math. 43 (1985), 129-134
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 793520
On a planar exterior problem in linear elasticity
H. Ramkissoon.
Quart. Appl. Math. 43 (1985), 135-141
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 793521
Macroscopic global modeling of binary alloy solidification processes
V. Alexiades, D. G. Wilson and A. D. Solomon.
Quart. Appl. Math. 43 (1985), 143-158
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 793522
Maximum and minimum properties of the temperature in linear thermoelasticity
W. A. Day.
Quart. Appl. Math. 43 (1985), 159-166
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 793523
Forced oscillations of Timoshenko beams
Takaŝi Kusano and Norio Yoshida.
Quart. Appl. Math. 43 (1985), 167-177
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 793524
A note on Langford’s cylinder functions $c_{n}(z,z_{0})$ and $e_{n}(z,z_{0})$
James M. Hill and Jeffrey N. Dewynne.
Quart. Appl. Math. 43 (1985), 179-185
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 793525
On effective moduli of an elastic body containing periodically distributed voids: Comments and corrections
S. Nemat-Nasser and M. Taya.
Quart. Appl. Math. 43 (1985), 187-188
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99620
Nonoscillation in a delay-logistic equation
K. Gopalsamy.
Quart. Appl. Math. 43 (1985), 189-197
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 793526
A response bound for hysteretic second order systems
N. Mostaghel.
Quart. Appl. Math. 43 (1985), 199-200
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99619
The dynamic $2$D analysis of a concentrated force near a semi-infinite crack
L. M. Brock.
Quart. Appl. Math. 43 (1985), 201-210
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 793528
Nonoscillatory differential equations with retarded and advanced arguments
K. Gopalsamy.
Quart. Appl. Math. 43 (1985), 211-214
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 793529
Stagnation flow on the surface of a quiescent fluid—an exact solution of the Navier-Stokes equations
C. Y. Wang.
Quart. Appl. Math. 43 (1985), 215-223
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 793530
The wavefront induced in a homogeneously shearing solid by a localized material imperfection
M. Toulios.
Quart. Appl. Math. 43 (1985), 225-235
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 793531
On wave propagation in linear viscoelasticity
W. J. Hrusa and M. Renardy.
Quart. Appl. Math. 43 (1985), 237-254
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 793532
American Mathematical Society